Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 96, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 5:42 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 5:42 PM CDT (22:42 UTC)
- Expired
- May 31, 2018, 6:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 48 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:43 PM CDT | TSTM WND DMG | 2 Se Rockfield, KY | TREE DOWN ACROSS NASHVILLE ROAD SOUTH OF CHANEY'S DAIRY BARN. |
| May 31, 5:50 PM CDT | TSTM WND DMG | 1 Wsw Auburn, KY | MULTIPLE REPORTS OF TREES DOWN IN AUBURN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
165
WUUS53 KLMK 312242
SVRLMK
KYC141-213-227-312315-
/O.NEW.KLMK.SV.W.0096.180531T2242Z-180531T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
542 PM CDT THU MAY 31 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Logan County in south central Kentucky...
Central Simpson County in south central Kentucky...
Southwestern Warren County in south central Kentucky...
* Until 615 PM CDT
* At 542 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Russellville to Elkton, moving east
at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Russellville, Auburn, Adairville, Woodburn, Gordonsville, Dennis,
Rich Pond, Crossroad, Cave Springs and Middleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3689 8705 3696 8667 3686 8628 3682 8633
3667 8688 3679 8706
TIME...MOT...LOC 2242Z 277DEG 30KT 3688 8673 3681 8715
HAIL...0.75IN
WIND...60MPH
$$
EBW1 follow-up statement
853
WWUS53 KLMK 312306
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
606 PM CDT THU MAY 31 2018
KYC141-312316-
/O.CAN.KLMK.SV.W.0096.000000T0000Z-180531T2315Z/
Logan KY-
606 PM CDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3675 8674 3681 8670 3684 8669 3688 8666
3688 8661 3695 8665 3686 8628 3682 8635
3671 8675
TIME...MOT...LOC 2306Z 277DEG 30KT 3686 8650 3679 8692
$$
KYC213-227-312315-
/O.CON.KLMK.SV.W.0096.000000T0000Z-180531T2315Z/
Simpson KY-Warren KY-
606 PM CDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN SIMPSON AND SOUTHWESTERN WARREN COUNTIES...
At 606 PM CDT, severe thunderstorms were located along a line
extending from near Three Springs to near Russellville, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Woodburn, Hillsdale, Rockfield, Rich Pond, South Union, Matlock,
Alvaton, Salmons, Middleton and Boyce.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3675 8674 3681 8670 3684 8669 3688 8666
3688 8661 3695 8665 3686 8628 3682 8635
3671 8675
TIME...MOT...LOC 2306Z 277DEG 30KT 3686 8650 3679 8692
HAIL...<.75IN
WIND...60MPH
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:52 PM CDT, 50 minutes earlier.
Area forecast discussion, May 31, 4:52 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
552 PM EDT Thu May 31 2018
.Mesoscale Update...
Issued at 552 PM EDT Thu May 31 2018
Will end Severe Thunderstorm Watch 136 for the remaining few
counties, as the convection has shifted into the very southern tier
of the Commonwealth. Cells continue to develop back across western
Kentucky, so even as the severe threat diminishes we will have to
continue to monitor the hydro threat, for possible southward
expansion (or shifting) of the Flash Flood Watch.
Issued at 450 PM EDT Thu May 31 2018
Squall line has pushed through the Bluegrass, allowing us to drop
all but the southernmost tier of counties from Severe Thunderstorm
Watch 136. Moderate stratiform rain continues across the Bluegrass
region, and will slow the recovery of any flooded areas from earlier
this afternoon, so flood warnings and advisories continue into early
evening.
Main convective focus is across south-central Kentucky, where strong
surface-based CAPE is still present, as well as around 1300 J/kg of
downdraft CAPE. We'll handle that with warnings rather than a Watch
extension that will end up completely beyond the original watch.
Otherwise keeping an eye on the next round of convection across
western Kentucky, as that will continue at least some threat of
severe weather, and a bigger threat of flash flooding well into the
night.
&&
.Short Term...(This evening through Friday)
Issued at 300 PM EDT Wed May 31 2018
...Severe Weather Through This Evening Including Flash Flooding...
Several clusters and lines of strong to severe thunderstorms
occurring across much of southern Indiana and central Kentucky
today. The storms have had a history of producing damaging winds,
bringing down power lines and trees. Torrential rainfall has led to
flash flooding in some areas.
In the near term, the heart of the forecast concerns is over the
next several hours. Environment certainly remains supportive of
strong to severe storms in the next 2-3 hours as the long-lived line
of storms continues east of I-65. While some areas have been
convectively overturned, enough instability recover may lead to
damaging wind gusts and small hail.
Much more uncertainty resides in how the evening forecast will play
out. The HRRR has been very consistent in showing additional
convective initiation across southern IL, western KY in the 3-4
hours and then this propagate toward south-central and central
Kentucky late this afternoon through the evening. This seems
reasonable given that those areas have seen little thunderstorm
activity and have plenty of instability to work with. Additional,
shear is expected to be on the increase in the evening, so despite
some waning instability, better shear will maintain the severe
threat there.
Flash Flooding will also be a concern across most of the area. The
environment is certainly supportive of excessive rainfall given
PWATs are running 1.7 to near 2.0 inches and dewpoints remain in the
low 70s. The earlier storms produced flooding across the Bluegrass.
Flash Flood guidance is about 2.0 inches in 1 hour, but in areas
that picked up high amounts already, those values aren't necessarily
representative and are lower.
Hi-res models are consistent showing a swath of 2-4 inches locally
across central KY and perhaps up into southern IN. This is due to
the several rounds of storms. With this in mind, went with a Flash
Flood Watch through this evening.
Tonight - Friday
Storms will be on the decrease late tonight giving way to scattered
showers and isolated storms overnight but severe storms are not
expected. The current storms should push an effective boundary into
Tennessee. Most of Friday is expected to be less active but another
front drops through from the north in the afternoon/evening hours.
It could fire up a few thunderstorms but aren't expected to be
severe. Highs will be in the 80s.
.Long Term...(Friday night through Thursday)
Issued at 305 PM EDT Thu May 31 2018
Drier and less humid conditions are expected on Saturday. Highs are
expected to top out in the 80s. For Saturday night and into Sunday,
another quick moving upper level disturbance is forecast to cross
the region. This feature will bring another round of showers and
thunderstorms to the area. The best chances for rainfall would be
late Saturday night and through Sunday morning with a drier
conditions arriving Sunday evening. Lows Saturday night look to cool
into the low-mid 60s, with highs on Sunday staying in the lower 80s.
Next week looks to be less active. The model consensus was used to
show mostly dry conditions Monday through Friday in the northwest
flow aloft and high pressure at the surface. Temperatures will
gradually warm from near normal to well above normal through the
week.
&&
.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018
Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.
Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.
Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
077-083-084-089>092.
KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
KYZ023>031-033>043-045>049-053>057-061>067-071-074-076>078-
081-082.
&&
Mesoscale...RAS
Short Term...ZT
Long Term...ZT
Aviation...ZTHazardous weather outlook, May 31, 2:46 AM CDT, 14 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Thu May 31 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible this afternoon and evening. The main threats with these storms will be damaging wind gusts and heavy rainfall. Isolated large hail will be possible in the strongest storms. An isolated, brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms are expected again on Friday afternoon and evening. At this time, severe weather is not anticipated. Isolated to scattered thunderstorms will also be possible late Saturday night and throughout the day on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. DM/MJ
In the hours before
Local storm report, May 31, 4:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD PERRYVILLE 37.65N 84.95W
05/31/2018 BOYLE KY PUBLIC
CHAPLIN RIVER IS OUT OF ITS BANKS AND
FLOWING OVER ROADWAYS IN PERRYVILLE.
&&
MRCLocal storm report, May 31, 5:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 5 SW LEXINGTON 38.00N 84.57W
05/31/2018 FAYETTE KY PUBLIC
TWO 6 INCH DIAMETER TREES SNAPPED NEAR
PALOMAR SHOPPING CENTER.
&&
MRCLocal storm report, May 31, 5:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM TSTM WND DMG 1 SSE TELL CITY 37.94N 86.75W
05/31/2018 PERRY IN EMERGENCY MNGR
A FEW TREES REPORTED DOWN IN THE TELL CITY -
CANNELTON AREA.
&&
JBSLocal storm report, May 31, 5:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND DMG 3 WNW ROME 37.94N 86.58W
05/31/2018 PERRY IN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A ROAD IN DERBY.
&&
JBSLocal storm report, May 31, 5:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG MARENGO 38.37N 86.34W
05/31/2018 CRAWFORD IN 911 CALL CENTER
COUNTY DISPATCH REPORTED TREES DOWN ON POWER
LINES IN MARENGO AND ON STATE ROUTE 64 WEST
OF MARENGO.
&&
JBSSpecial weather statement, May 31, 5:30 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
530 PM CDT THU MAY 31 2018
KYZ061-070>073-312315-
Warren-Logan-Simpson-Allen-Butler-
530 PM CDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...NORTHERN
SIMPSON...NORTHWESTERN ALLEN...SOUTH CENTRAL BUTLER AND SOUTHERN
WARREN COUNTIES...
At 530 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Elkton to 6 miles southwest of
Memphis Junction. Movement was east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Bowling Green, Russellville, Crestmoor, Memphis Junction, Anderson,
Auburn, Adairville, Lewisburg, Woodburn and Insco.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3676 8706 3676 8705 3679 8706 3701 8705
3707 8681 3693 8618 3693 8621 3686 8621
3664 8701 3664 8706
TIME...MOT...LOC 2230Z 276DEG 26KT 3676 8723 3688 8659
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:21 PM CDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 31, 7:08 AM CDT | Special Weather Statement | LMK | Meade | 37 min |
| May 31, 8:50 AM CDT | Special Weather Statement | LMK | Oldham | 25 min |
| May 31, 9:14 AM CDT | Special Weather Statement | LMK | Oldham | 31 min |
| May 31, 10:09 AM CDT | Special Weather Statement | LMK | Mercer | 36 min |
| May 31, 10:44 AM CDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln | 31 min |
| May 31, 11:03 AM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison | 27 min |
| May 31, 11:21 AM CDT | Special Weather Statement | LMK | Clark | 24 min |
| May 31, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| May 31, 11:29 AM CDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| May 31, 11:32 AM CDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 31, 11:37 AM CDT | Special Weather Statement | LMK | Jessamine | 23 min |
| May 31, 11:51 AM CDT | Special Weather Statement | LMK | Garrard | 24 min |
| May 31, 11:58 AM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| May 31, 12:08 PM CDT | Flash Flood Warning | LMK | Garrard, Madison | 3 hr |
| May 31, 12:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 44 min |
| May 31, 12:22 PM CDT | Special Weather Statement | LMK | Mercer | 38 min |
| May 31, 12:49 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| May 31, 12:53 PM CDT | Areal Flood Advisory | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 12:59 PM CDT | Special Weather Statement | LMK | Jessamine | 31 min |
| May 31, 1:00 PM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more | 15 hr |
| May 31, 1:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 31 min |
| May 31, 1:17 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 13 min |
| May 31, 1:19 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| May 31, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 24 min |
| May 31, 1:24 PM CDT | Special Weather Statement | LMK | Oldham | 21 min |
| May 31, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 25 min |
| May 31, 1:40 PM CDT | Special Weather Statement | LMK | Green | 35 min |
| May 31, 1:41 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| May 31, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer, Washington | 31 min |
| May 31, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 23 min |
| May 31, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 36 min |
| May 31, 1:55 PM CDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 1:59 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| May 31, 2:03 PM CDT | Special Weather Statement | LMK | Hart, Larue | 42 min |
| May 31, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Nelson, Washington, Woodford | 29 min |
| May 31, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 27 min |
| May 31, 2:22 PM CDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 113 min |
| May 31, 2:27 PM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more | 35 min |
| May 31, 2:43 PM CDT | Areal Flood Advisory | LMK | Anderson | 3 hr |
| May 31, 2:54 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 36 min |
| May 31, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 32 min |
| May 31, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more | 37 min |
| May 31, 3:10 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 20 min |
| May 31, 3:26 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 34 min |
| May 31, 3:37 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| May 31, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 35 min |
| May 31, 3:45 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Metcalfe, Russell | 2 hr |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| May 31, 4:08 PM CDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| May 31, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 42 min |
| May 31, 4:23 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 3 hr |
| May 31, 4:39 PM CDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
| May 31, 4:52 PM CDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 5:30 PM CDT | Special Weather Statement | LMK | Logan | 45 min |
| May 31, 5:50 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 25 min |
| May 31, 5:57 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 33 min |
| May 31, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 30 min |
| May 31, 6:29 PM CDT | Special Weather Statement | LMK | Monroe | 31 min |
| May 31, 6:40 PM CDT | Special Weather Statement | LMK | Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.